# SDR CA990927017

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Leaking
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) CRANKCASE CRACKED AT BOTTOM OF NR 3 CYLINDER.
